# SDR SWAA2025110520670

- Difficulty date: October 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BTW BS 794.3 TO BS 847 RBL 22 WL 156.1.   REMOVED AND REPLACED LOWER SILL AND FASTENERS LOCATED BTW BSTA 794.3 TO BSTA 847. RBL 22 AND WL 156.1. AT AFT CARGO COMPARTMENT. IAW SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02. AND DWG 146A8340. SHEET. 28. REV.-.REPLACED LOWER SILL LOCATED  IAW SRM 51-10-02 PARAG 9; SRM 51-40-02 AND DWG 146A8340. SHEET 28 REV -.
